MAUDE Adverse Event Report: ORTHOFIX, LLC OSTEOGENESIS STIMULATOR, CERVICAL-STIM

ORTHOFIX, LLC OSTEOGENESIS STIMULATOR, CERVICAL-STIM
Model Number 5505
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Numbness (2415); Neck Pain (2433)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Medwatch report: mw585017 was received 4/10/2026.Patient reported developing severe neuralgia pain and numbness in left shoulder, left arm to hand, with increased weakness, and increased numbness in right hand and pain in neck.Patient reported it took almost a week for most symptoms to resolve and still was symptomatic for an additional week or two.After a follow up call to the patient was made on (b)(6) 2026 patient reported feeling normal but has discontinued use of the device.
 
Additional Manufacturer Narrative
The device was returned for investigation but the analysis is incomplete.A follow up report will be submitted upon completion of the investigation.
 
Event or Problem Description
Medwatch report mw585017 was received 4/10/2026.Patient reported developing severe neuralgia pain and numbness in left shoulder, left arm to hand, with increased weakness, and increased numbness in right hand and pain in neck.Patient reported it took almost a week for most symptoms to resolve and still was sympotmatic for an additional week or two.After a follow up call to the patient was made on 4/20/2026 patient reported feeling normal but has discontinued use of the device.
 
Additional Manufacturer Narrative
The device was returned for investigation.Non-orthofix power supply was returned.Power supply was not returned for fa.Confirmed device met design specification and worked as intended.A review of the dhr was performed and all devices passed final inspection.

Brand Name
OSTEOGENESIS STIMULATOR, CERVICAL-STIM
Common Device Name
OSTEOGENESIS STIMULATOR, CERVICAL-STIM
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key25070486
Report Number2183449-2026-00017
Device Sequence Number21450302
Product Code LOF
UDI-Device Identifier18257200105632
UDI-Public18257200105632
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5505
Device Catalogue Number655505-0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale